# SDR 9605586729

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Ws 684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND CORROSION ON THE RIGHT WING SPOILER SUPPORT BEAM UPPER CHORD AT WS 684.  REPAIRED CHORD (P/N 65B11614-6) PER EA 67-99439.
